# SDR SCNA09010

- Difficulty date: June 16, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 17,332 hours, 6,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A FUNCTIONAL CHECK MAINTENANCE DISCOVERED THAT THE EMERGENCY LIGHT BATTERY PACK FOR THE AFT LEFT OVERHEAD EXIT LIGHTS FAILED IT'S TEST.  MAINTENANCE REPLACED THE BATTERY PACK AND THE EMERGENCY EXIT LIGHTS FUNCTION CHECK NORMAL.
